U.S. doctors online nowAsk doctors free
Atlanta, GA
A 24-year-old female asked:

If using 7 day monistat treatment if you stop using in 5 days will the symptoms still occur or ots not a yeast infection?

1 doctor answer1 doctor weighed in
Dr. Ralph Boling
Obstetrics and Gynecology 39 years experience
If persistent: will need recheck by your doctor, checking for type of infection. If external lesions, may be a herpes infection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 47-year-old member asked:
1 doctor answer3 doctors weighed in
A 31-year-old female asked:
2 doctor answers4 doctors weighed in
A 18-year-old female asked:
2 doctor answers7 doctors weighed in
A 45-year-old member asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 11, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.